# SDR DALA2019121097203

- Difficulty date: December 8, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 740-760
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1392493) CORROSION ON INTERCOSTAL BELOW S-RBL16.10 BTW STA 740-760, AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: REPAIRED PER B757-200 SRM 51-70-11-0G.
